RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2017, Volume 101, Issue 6, Pages 871–882 (Mi mz10993)  

Asymptotics of Multipoint Hermite–Padé Approximants of the First Type for Two Beta Functions

A. A. Kandayan, V. N. Sorokina

a Lomonosov Moscow State University

Abstract: The asymptotic behavior of the Hermite–Padé approximants of the first type for two beta functions are studied. The results are expressed in terms of equilibrium problems of logarithmic potential theory and in terms of meromorphic functions on Riemann surfaces.

Keywords: beta function, Hermite–Padé approximant, saddle-point method, Riemann surface, equilibrium potential.

Funding Agency Grant Number
Russian Foundation for Basic Research 15-01-07531-а
14-01-00604
The work of the first author was supported by the Russian Foundation for Basic Research under grant 15-01-07531-a. The work of the second author was supported by the Russian Foundation for Basic Research under grant 14-01-00604.


DOI: https://doi.org/10.4213/mzm10993

Full text: PDF file (456 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Mathematical Notes, 2017, 101:6, 984–993

Bibliographic databases:

Document Type: Article
UDC: 517.53
Received: 30.10.2015

Citation: A. A. Kandayan, V. N. Sorokin, “Asymptotics of Multipoint Hermite–Padé Approximants of the First Type for Two Beta Functions”, Mat. Zametki, 101:6 (2017), 871–882; Math. Notes, 101:6 (2017), 984–993

Citation in format AMSBIB
\Bibitem{KanSor17}
\by A.~A.~Kandayan, V.~N.~Sorokin
\paper Asymptotics of Multipoint Hermite--Pad\'e Approximants of the First Type for Two Beta Functions
\jour Mat. Zametki
\yr 2017
\vol 101
\issue 6
\pages 871--882
\mathnet{http://mi.mathnet.ru/mz10993}
\crossref{https://doi.org/10.4213/mzm10993}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3659559}
\elib{http://elibrary.ru/item.asp?id=29255115}
\transl
\jour Math. Notes
\yr 2017
\vol 101
\issue 6
\pages 984--993
\crossref{https://doi.org/10.1134/S000143461705025X}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000404236900025}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85021300491}


Linking options:
  • http://mi.mathnet.ru/eng/mz10993
  • https://doi.org/10.4213/mzm10993
  • http://mi.mathnet.ru/eng/mz/v101/i6/p871

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:85
    References:13
    First page:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018